# SDR DALA2017021401204

- Difficulty date: July 8, 2016
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,661 hours, 29,070 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS OF STA 52-267. MEASURED HOLE DIAMETERS OUT OF LIMITS.  COMPLIED WITH ERA 5548121-14AD.
